# SDR CALA2024060501700

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 42,609 hours, 14,959 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPENED THE #1 ENG COWLING AND T/R''S. PERFORMED ASSOSIATED LOTO AMM 78-31-00-440-803-F00. CLOSED ENG #1 COWLING AND T/R''S REF AMM 78-31-00-010-804-F00 AND CORRECTION: UP TO AND INCLUDING STEP 17. C. (7) AMM 71-11-02-410-801-F00. REMOVED LOTO AND ACCOMPLISHED T/R ACTIVATION AFTER GND MAINTENANCE UP TO AND INCLUDING STEP 17. C.(8)THRUST REVERSER NORMAL OPERATION TEST STILL REQUIRED REF ACCOMPLISHED THRUST REVERSER OPERATIONAL CHECK PER AMM78-31-00-700-801-F00. OPS CHKS NORMAL
